Nihonkai Mathematical Journal

Convergence Theorems To Common Fixed Points For Infinite Families Of Nonexpansive Mappings In Strictly Convex Banach Spaces

TOMONARI SUZUKI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 14, Number 1 (2003), 43-54.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779700

Mathematical Reviews number (MathSciNet)
MR1986983

Zentralblatt MATH identifier
1065.47080

Citation

SUZUKI, TOMONARI. Convergence Theorems To Common Fixed Points For Infinite Families Of Nonexpansive Mappings In Strictly Convex Banach Spaces. Nihonkai Math. J. 14 (2003), no. 1, 43--54. https://projecteuclid.org/euclid.nihmj/1273779700


Export citation